# SDR VNAA202308180002

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: BA670311551
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE BRACKETS (2EAS) AND HINGE (1 EA) OF AFT LAVATORY SERVICE DOOR.  HINGE BRACKETS (2EAS) AND HINGE (1 EA) OF AFT LAVATORY SERVICE DOOR WERE REPLACED PER CRJ900 SRM 51-41-02-001-001-A01.
